When you are suffering from aches and pains or a nagging headache, you
are not yourself. You want fast, effective relief so that you can get
back to normal… whatever your normal is.
Trust Regular Strength Tylenol. Regular Strength Tylenol products are tough on pain, but easy on your stomach, providing the effective relief you need.
For effective relief of:
- Aches and pains
Dosage: Adult use only (12 years and older): Take 1 Tylenol every 4 – 6 hours. If pain or fever does not respond to 1 Tylenol, take 2 Tylenols at next dose. Do not take more than 12 Tylenols per day.
Medicinal Ingredients: Each caplet or tablet contains:
- Medicinal Ingredient: Acetaminophen, 325 mg
- Benefit: Pain reliever/fever reducer
Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F).